# SDR FDEA201606252139

- Difficulty date: June 25, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,886 hours, 27,866 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: L95B13401
- Part serial: 42257
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, APPROXIMATELY 2500' GOT ECAM, GROUND HYD RESERVOIR LOW AIR PRESSURE, PRESSURE WAS STEADY, ECAM CLEARED ITSELF.  GOT SAME ECAM ON FINAL, APPROXIMATELY 1500' EXECUTED GO AROUND.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED PRESSURE RELIEF VALVE PER MM 29-00-00-04-0.  RAN NR 1 ENGINE TO CHECK PRESSURIZATION OF GREEN RESERVOIR OP'S CHECK GOOD.  ALSO PRESSURIZED GREEN RESEVOIR USING APU AIR OP'S CHECK GOOD BOTH THE APU AND ENGINE WERE RAN PER JRH.  A/C OK FOR SERVICE.
